# SDR Y9PA N617WA 10.12

- Difficulty date: October 11, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N617WA
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500884
- Aircraft time: 2,474 hours, 1,419 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 2,474 hours, 1,419 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500113
- Part serial: 4579DE
- Condition: Cracked
- Location: Cockpit
- Part time: 2,474 hours, 1,419 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEPARTED WITHOUT INCIDENT AND CLIMBED TO A CRUISING ALTITUDE OF 41,000 FT ,  APPROX 45 MINUTES INTO FLIGHT HEARD A VERY LOUD EXPLOSIVE SOUND, NOTICED THE LT SIDE WINDSHIELD WAS SEVERELY DAMAGED, CONFIRMED CABIN ALTITUDE AND DIFFERENTIAL REMAINED NORMAL, IMMEDIATELY REQUESTED A DESCENT AND CONSULTED THE QRH, NOISE WAS VERY LOUD AND THE WINDSHIELD WAS SEVERELY CRACKED.   HAD CONCERNS ABOUT OUR STRUCTURAL INTEGRITY.   THEN REVIEWED THE STRUCTURAL DAMAGE CHECKLIST WHICH ADVISED US TO LAND AT THE NEAREST SUITABLE AIRPORT.
